# SDR C2XA08CL130

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 12,738 hours, 6,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2375 THE CREW REPORTED ROW 12 EMERGENCY LIGHT WAS INOPERATIVE.  MX INSPECTED AND REPLACED THE NR 6 EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
